MathSciNet Relay Station
MathSciNet bibliographic data
MR1480640 60F10 (60G15 62M15)
Bercu, B.; Gamboa, F.; Rouault, A. Large deviations for quadratic forms of stationary Gaussian processes. Stochastic Process. Appl. 71 (1997), no. 1, 75–90.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement